# SDR MWEA99063

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011777
- Condition: Discharged
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT EMERGENCY NACELLE LIGHT INOPERATIVE.  MAINTENACNE REMOVED AND REPLACED EMERGENCY NACELLE LIGHT BATTERY PACK.
